# SDR IPXA09556935

- Difficulty date: July 25, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 GOUGE IN FUSELAGE EXTERNAL SKIN BS 426.0 AT STR 6L.  REPAIRED GOUGED FUSELAGE EXTERNAL SKIN BS 426.0 AT STR 6L IAW SRM 51-10-02-0G AND SRM 53-00-01-2R-3.
